# SDR DALA2025050803570

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 A.D.//A.A. SCRATCHES ON OPEN HOLE #13 ON FITTING BTW 1-5 O CLOCK POSITION FROM LH ENG DRAG FTG CLAMP-UP (IN REF: CARD 5720-01100 -05A JOB # 000-0005 STEP 14.C.). CORRECTIVE ACTION: SUMARY OF NRC 00199: SCRATCHES ON HOLE #13 WERE REPAIRED PER PRI 590601-14AD REV. 0 THROUGH REV. 6 COMPLIED WITH ERA 590601-14AD REV. D. (0954296)
